| Catalog Number |
PXSLIMLAN135T45 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
Event or Problem Description
The patient was undergoing a coil embolization procedure in a vein off of the right renal and splenic artery using a lantern delivery microcatheter (lantern).During the procedure, the physician placed the lantern at the target location and injected contrast through the lantern; however, the physician noticed that contrast was not going through the lantern.The physician then pulled back on the lantern and noticed that the lantern had fractured at the hub.Upon further retraction of the lantern, it broke into two separate pieces.Therefore, the physician advanced a guidewire through the broken lantern and removed the lantern and guidewire together as a unit.The procedure was completed using a new lantern.There was no report of an adverse effect to the patient.